# SDR SWAA2022032513258

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 45A261020
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD 140DF IS CORRODED ALONG EDGES ON TOP SIDE. / REPLACED ON FLBRD 140DF P/N TO BE 453A2610-20 IAW AIPC 25-52-10-02 T TAG WN3710. AND DWG 453A2610 REV B. 140DF FLOOR PANEL FOUND TO BE OUT OF LIMITS IAW 53-00-53-1A-1. OUT OF LIMITS TO DAMAGE LENGTH IS LONGER THAN 3 INCHES
